# SDR SWAA2020021214226

- Difficulty date: January 20, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOCATIONS IN FORWARD CARGO BAY ON L/H BULKHEAD TO SIDEWALL SUPPORT ANGLE CORRODED AT BS. 500D, LBL 25.       / R&R ANGLE PER DWG AND SRM.
